Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PeP after potential exposure
Dec 17, 2008

Hello there,

Have been with a female escort and engaged in unprotected cunnilingus and protected (with Condom) fellatio... Am terrified of HIV and now on PeP with Truvada/Kaletra. This is my 6th day. Yesteray, my stool was golden brown, today a little darker again... Now I am terrified of possible side effctcs of Kaletra, i.e., liver damage. Have an appointment today with a doc. Are my fears justified ? Should I stop PeP ? I'd rather continue but what are the chances to get a liver disease or kidney problems. Otherwise I am doing well on the meds ... Don't drink, no drugs

Please help

Response from Dr. Henry

Sever acute liver problems from Kaletra are very rare though GI upset with change in stools are relatively common. KH



Previous
the worst atripla side effects
Next
Pep follow up

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement